# SDR SWIA200616375

- Difficulty date: February 27, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 30,052 hours, 39,532 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0626
- Condition: Malfunctioned
- Location: Rudder
- Part time: 8,133 hours, 10,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT IT FELT LIKE A JAMMED RUDDER ON THE RIGHT SIDE.  REPLACED BLUE SYSTEM RUDDER ACTIVATOR.  REF EMB 120 MM 27-22-02.  OPERATIONAL CHECK  GOOD.
